# SDR USAA051234

- Difficulty date: October 21, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N52465LF
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PLATE SUPPORTS CORRODED STA 1640-1681 LBL 57 WL 208.10; CORROSION LEVEL 1; TASK C53-251-03.  REMOVED, FABRICATED AND INSTALLED SUPPORTS PER SRM 51-40-02, 53-60-51 FIG 101 AND 51-20-02, DEFECT SIZE: 1" BY 1" AND 1.5" BY 2".
